Hi I just started wellbutrin less than a week ago. I have been crying for two days straight. Is?
- 5 Feb 2014 by jw1224
- 5 Feb 2014
- wellbutrin, depression, side effect
this enough time to decided if this is a side effect of additional depression?
A week isn't long enough to make a judgement. Keep taking it and any side effects will wear off as you get used to it.
It will take upwards of a month for the medication to reach maximum effectiveness. Try to be patient and give it time to work. If you feel that the feelings are unbearable, reach out to us or someone you trust at home. You don't have to go it alone.
You are on Welbutrin for less than a week but have been crying for just two days. I'm sorry that you are crying but I think you should wait longer, maybe another week at the least, before making a decision. I have been on Welbutrin for about 10 years. See what happens.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2011 • 10 answers
Posted 19 Oct 2013 • 1 answer
Posted 2 Mar 2015 • 3 answers
Posted 14 May 2015 • 4 answers
Posted 10 Oct 2016 • 2 answers